Periods after LLETZ

Hi

 

My wife had LLETZ for CIN2 in July and since then her periods have increased in length from 6/7 days to 8 days (9 this month).  She is concerned at what this could be.

 

Is it 'normal' to experience abnormal periods for a few months after the treatment?  Does anyone on here have experience of this?

 

Hope you don't mind a man being on her, but my wife is genuinly concerned and I want to do what I can to help her.

 

Thanks in advance for anyone who takes the time to reply

Hi Dantgk,

It is lovely that you're on here looking for help and support for your wife :) Unfortunately I don't have any experience of your question because I'm on the pill so nothing has changed for me. However, from reading things on here some ladies have had their periods affected by LLETZ. The only advice I can think of would be for your wife to speak  to a nurse at the colposcopy clinic (in my experience they're a bit more clued up on things than practice nurses - nothing against practice nurses mind, mine is lovely!) it could be hormonal/stress related but I'd give them a call and ask them - they may just tell your wife to go have a chat with her GP  but at least it'll put her mind at rest a bit :)

Jo's is a great place for sharing experiences so I'm sure you'll get some replies from ladies who have experienced this or have some better advice on what to do next :) x x x 

Hi Becky

Thanks for replying - for some reason only got notified of your reply yesterday.  We did go back to the consultant who said it was nothing to worry about.

Anyway, roll on 1 year and a couple of months and we are now 13.5 weeks pregnant :-)

Exciting times

Dan